I don't think weight gain is listed as a side effect, but I started taking Myrbetriq on a Friday then started an exercise regimen along with a healthy diet (and drinking about 100 oz of water a day) on Saturday and in a week, I'd gained about 5 pouinds. I don't know if the medication reacted to my other medications to cause the weight gain, but it happened.
yes it does cause weight gain!
does Apidra cause weight gain?
does lantus cause weight gain
While people with chlamydia may gain weight, chlamydia does not itself cause weight gain.
no it can make you gain weight!
Yes, the medication named Actos can in fact cause weight gain. In fact, it even states on its 'side effects' that it 'may cause weight gain'.
The copper IUD does not have systemic effects and does not cause weight gain.
Anything caloric can cause weight gain, including Propel fitness water.
Anything can cause weight gain - especially if you don't watch your portion intake.
No, over the counter sleep aids will not cause weight gain.
No. The cause of weight gain is an excess in calorie intake compared with energy expenditure.
There is a side effect of weight gain with taking lovastatin.